my mum has a rare cancer of the thymus gland and has, in the last year, had chemo and radiotherapy. At the same time she has heart failure and takes bisoprolol. Toward the end of last year her oncologist decided to drop the strength of her bisoprolol and add digoxin in the mix as she feels it's a safer option, despite it having been the heart specialist who had put her on the bisoprolol. Mum now lives almost entirely asleep and struggles to keep awake even whilst eating. I know she has lots of health issues but it seems the tiredness has appeared since starting the digoxin but nobody professionally seems to want to look into it.
Her digoxin level may be too high. Has she had blood work done lately? I hate it when docs change meds prescribed by other docs without conferring with the prescribing doc. Digoxin must be monitored. Her potassium also needs to be monitored. Can she see the heart specialist?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2009 • 1 answer
Updated 21 Feb 2011 • 1 answer
Updated 28 Jan 2013 • 1 answer
Updated 27 Feb 2013 • 7 answers
Updated 7 Apr 2017 • 4 answers